# SDR UIEA200300051

- Difficulty date: August 16, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 69B941203
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 PYLON OB SPRING BEAM SHEAR TRANSFER FITTINGS FOUND DAMAGED DUE TO CONTACT WITH SPRING BEAM.  CONTRACT RESULTED FROM MISLOCATION OF FITTINGS.  SUBJECT FITTINGS WERE TRIMMED TO REMOVED DAMAGE, NDT INSPECTED, & RESTORED PER DRAWING.  FITTINGS OTHERWISE MET DRAWING REQUIREMENTS.  CRACK FOUND ON FITTING 69B941204, .47 INCH LONG.  ACCOMPLISH A VISUAL INSP NR 4 PYLON.  PROBLEM DID NOT OCCUR AT PYLON NR 4.  DAMAGE FOUND FITTING 69B94120-3.  DAMAGE TRIMMED.  REPAIRS STRUCTURALLY ACCEPTABLE & SUFFICIENT CLEARANCE PROVIDED.  CONDUCT A DETAIL VISUAL INSPECTION OF FITTING & INSTALLATION EVERY 6 MONTHS TO CONFIRM NO OTHER FURTHER CRACKING OR DAMAGE TO THE FITTING, REPLACE FITTING WITHIN 18 MONTHS.  (M)
